# SDR SIMA20150210007

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,322 hours, 23,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 OVERTEMP AFTER EXITING ICING.  COMPLIED WITH FIM 36-11-00-810-804-A BLOCK 1.  PERFORMED VISUAL INSPECTION OF PRE COOLER AREA & FOUND LOOSE CLAMP AT ENG SIDE TUBE ASSEMBLY.  REPOSITIONED & TIGHTENED IAW AMM 36-11-04 & REMOVED & INSTALLED FAN AIR VLV FILTER IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD, NO FAULTS.
